Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 22, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Jun 20, 2012, 5:12 PM EDT for Houghton County, Michigan. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2012, 5:12 PM EDT (21:12 UTC)
- Expired
- Jun 20, 2012, 6:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Houghton County, MI
The radar
The Marquette radar (KMQT), 92 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:15 PM EDT | HAIL 0.5 | Houghton, MI | HAIL LASTED 1 TO 2 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 657 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
960
WUUS53 KMQT 202112
SVRMQT
MIC061-202200-
/O.NEW.KMQT.SV.W.0022.120620T2112Z-120620T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
512 PM EDT WED JUN 20 2012
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOUGHTON COUNTY IN WESTERN UPPER MICHIGAN...
* UNTIL 600 PM EDT
* AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF SOUTH
RANGE...OR 15 MILES SOUTHWEST OF HOUGHTON...AND MOVING EAST AT 60
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
HOUGHTON...REDRIDGE...SOUTH RANGE...HANCOCK...CHASSELL...DOLLAR
BAY...HUBBELL...LAKE LINDEN...PAINESDALE...TAPIOLA...JACOBSVILLE...
RABBIT BAY AND RICE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4720 8822 4714 8822 4713 8827 4710 8828
4707 8825 4706 8827 4709 8828 4707 8834
4703 8834 4694 8844 4694 8855 4688 8855
4687 8893 4704 8894 4709 8892 4715 8882
4719 8874
TIME...MOT...LOC 2112Z 257DEG 54KT 4700 8878
WIND...HAIL 60MPH 0.75IN
$$
MCBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:34 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 20, 4:34 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 434 PM EDT WED JUN 20 2012 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 432 PM EDT WED JUN 20 2012 THIS AFTERNOON AND TONIGHT...CLEARING SKIES ACROSS MUCH OF CENTRAL AND UPPER MID HAS ALLOWED TEMPERATURES TO WARM INTO THE LOW TO MID 80S. DEWPOINT TEMPERATURES WERE IN THE LOW TO MID 60S ACROSS NORTHERN WI AND SOUTHERN UPPER MI. THE MAIN ISSUE THIS AFTERNOON WILL BE THE THUNDERSTORM POTENTIAL ALONG WITH THE SEVERITY OF SAID STORMS. THE STORM ARE EXPECTED TO BE FOCUSED MAINLY ALONG THE COLD FRONT SHIFTING THROUGH THE REGION THIS AFTERNOON OVER THE WEST AND THE CENTRAL AND EASTERN AREAS OVERNIGHT. THE FARTHER EASTERN AREAS WILL LIKELY SEE A REDUCTION IN INTENSITY AS SOUTHERLY WINDS ACROSS LAKE MICHIGAN WILL HELP TO INCREASE STABILITY. HAIL POTENTIAL WILL NOT BE THE MAIN ISSUE WITH THE STORM DEVELOPMENT...BUT SMALL HAIL IS POSSIBLE. MU CAPE VALUES ARE PROGGED TO BE AROUND 1500-2000 J/KG OVER MUCH OF THE CENTRAL AND WESTERN PORTION OF THE U.P. WITH AROUND 600-800 J/KG OF THIS RESIDING IN THE HAIL GROWTH ZONE...SHOWN BY THE EC/GFS/NAM. LAPSE RATES ARE NOT INCREDIBLY STEEP AS MID LEVELS RATES ARE AROUND 6 TO 6.5 C/KM AND LOW LEVEL LAPSE RATES ARE AROUND 8 C/KM. 0-6KM DEEP LAYER SHEAR ALSO SHOWS THE POTENTIAL FOR MORE ORGANIZED STORM DEVELOPMENT WITH VALUES NEAR 30 TO 35 KNOTS...HOWEVER THE STRONGER SHEAR APPEARS TO BE ON THE BACK SIDE OF THE FRONT WITH VALUES APPROACHING 70 KNOTS. THE SHEAR VECTOR IS ALIGNED ALONG THE FRONT ALLOWING FOR MORE OF A LINEAR STRUCTURE TO DEVELOP ACROSS THE REGION. THE MOST LIKELY SEVERE POTENTIAL WILL BE DAMAGING WINDS AS VALUES ARE EXPECTED TO BE AROUND 1000 J/KG THANKS TO A SIGNIFICANT AMOUNT OF DRY AIR IN THE MID LAYERS AS SHOWN BY NAM AND GFS SOUNDINGS. 0-1KM SHEAR IS AROUND 20 TO 25 KNOTS...INCREASING THE LIKELIHOOD OF MORE ORGANIZED STORM STRUCTURES. ALONG WITH THE SEVERE POTENTIAL...HAVE ADDED HEAVY RAINFALL TO THE FORECAST FOR THE WESTERN AREAS DUE TO UPSTREAM SURFACE OBSERVATIONS ALONG WITH FRONT GENERALLY SLOWING DOWN OVER THE WEST. THE FRONT SHOULD REACH THE EASTERN U.P. AROUND 08Z TONIGHT. THURSDAY...THE SHOWERS AND THUNDERSTORM WILL COME TO AN END OVER MOST OF THE UPPER PENINSULA...EXCEPT FOR THE FAR EASTERN SECTIONS AS THE LOW PRESSURE SYSTEM SHIFTS NORTHEAST DRAGGING THE COLD FRONT INTO THE LOWER GREAT LAKES. A RIDGE ALOFT WILL ALSO BEGIN MOVING INTO THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS...HELPING TO KEEP THE CHANCE OF PRECIPITATION MINIMIZED. HAVE KEPT TEMPERATURE TRENDS VERY SIMILAR TO PREVIOUS FORECASTS...WITH ONLY A SLIGHT DECREASE IN TEMPERATURES DURING THE DAY THURSDAY. WINDS WILL BE OUT OF THE NORTHWEST AT OR AROUND 20 TO 25 KNOTS DURING THE DAY...WHICH WILL ALSO HELP TO KEEP THE TEMPERATURES A BIT LOWER. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 432 PM EDT WED JUN 20 2012 AT THE START OF THE PERIOD 00Z FRI...THERE WILL BE A LARGE SCALE 500MB TROUGH OVER THE REGION FROM A LOW OVER HUDSON BAY. THERE WILL BE AN EMBEDDED SHORTWAVE JUST DOWNSTREAM /POSSIBLY WITH SOME LIGHT SHOWERS DIPPIPATING INLAND UNTIL A COUPLE OF HOURS AFTER 00Z FRI/...AND ANOTHER SHORTWAVE OVER FAR NW MN/SRN MANITOBA. LOW LEVEL FLOW WILL BE FROM THE WNW BETWEEN A SFC LOW OVER NRN QUEBEC AND HIGH PRESSURE OVER THE CENTRAL PLAINS STATES. WE COULD SEE SOME SHOWERS AND THUNDERSTORMS INLAND ON FRIDAY AS THE NEXT SHORTWAVE TROUGH PASSES...BUT KEPT SLIGHT CHANCE TO LOW CHANCE POPS FOR THE AFTERNOON GIVEN LIMITED CONFIDENCE AND EXPECTED SCATTERED NATURE OF PRECIP. SFC RIDGE PASSES OVER FRI NIGHT INTO SAT MORNING...BRINGING DRY WEATHER. THE NEXT CHANCES FOR WIDESPREAD PRECIP WILL COME LATE SAT INTO SUN MORNING AS A 500MB SHORTWAVE TROUGH/SFC TROUGH PASS OVER THE CWA. GIVEN MODEL SPREAD OF WHERE THE BEST PRECIP WILL GO...WILL KEEP POPS BELOW LIKELY. PRETTY QUIET AFTER THAT SYSTEM MOVES THROUGH. THE NEXT SYSTEM MODELS MOVE NEARBY LOOKS TO COME ON MON OR TUE...AS THEY SHOW THE UPPER LOW CURRENTLY OVER HUDSON BAY MOVE E OF THE CWA...OR OVER THE FAR ERN CWA. THERE IS CONSIDERABLE UNCERTAINTY WITH THIS SYSTEM...WHICH WILL IMPACT NEARLY ALL FORECAST ELEMENTS...AS THE 12Z/20 GFS MOVES IT TO JUST E OF THE CWA BY 00Z TUE AND THE 00Z/20 ECMWF MOVES IT THERE BY 06Z WED. MODELS ALSO VARY SIGNIFICANTLY WITH THE TRACK AND TIMING FROM RUN TO RUN. WILL JUST USE A 50/50 BLEND OF MODEL CONSENSUS AND PREVIOUS FORECAST FOR SAT NIGHT THROUGH NEXT WED. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 136 PM EDT WED JUN 20 2012 A COLD FRONT WILL PASS THROUGH THE CWA THIS AFTERNOON INTO THIS EVENING...BRINGING SHOWERS AND THUNDERSTORMS INTO ALL THREE TAF SITES. AS OF 18Z...A STRONG LINE THUNDERSTORMS WAS MOVING ACROSS WESTERN LAKE SUPERIOR. UNCERTAINTY EXISTS AS TO HOW FAR THE VISIBILITIES WILL DROP WITHIN THE THUNDERSTORMS AND OVERNIGHT...AS THERE IS A POTENTIAL FOR FOG DEVELOPMENT AS WELL. THINK THAT THE GUSTIER WINDS OUT OF THE WEST /ONCE THE FRONT PASSES/ WILL KEEP VISIBILITIES IN CHECK...THEREFORE HAVE KEPT ALL THREE SITES IFR OR HIGHER. WINDS WILL SWITCH FROM THE SOUTH-SOUTHWEST TO THE WEST AS THE FRONT PASSES AROUND 00Z IN THE WESTERN U.P. AND AROUND 5Z FOR CENTRAL AREAS/KSAW/. SOME OF THE THUNDERSTORMS MAY PRODUCE SEVERE WIND GUSTS AS HIGH AS 60 KTS...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO PLACE THEM IN THE FORECAST. && .MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 432 PM EDT WED JUN 20 2012 FOG IS EXPECTED TO BE IN PLACE OVER PORTIONS OF NORTH CENTRAL LAKE SUPERIOR THIS EVENING AND REMAIN IN PLACE THROUGH EARLY THURSDAY MORNING. THUNDERSTORMS ARE ALSO EXPECTED THIS EVENING AND OVERNIGHT...SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. THANKS TO THE STABLE MARINE LAYER...WINDS SHOULD REMAIN FAIRLY LIGHT OVER THE LAKE THROUGH NEXT FRIDAY WITH THE EXCEPTION OF TONIGHT AS SOUTHERLY WINDS WILL BE GUSTING TO NEARLY 25 KNOTS...MAINLY OVER LAKE MICHIGAN. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SHORT TERM...KEC LONG TERM...TITUS AVIATION...MCB MARINE...KEC
Hazardous weather outlook, Jun 20, 4:37 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 437 PM EDT WED JUN 20 2012 MIZ001>007-009>014-084-085-212045- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 437 PM EDT WED JUN 20 2012 /337 PM CDT WED JUN 20 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND THIS EVENING OVER WESTERN UPPER MICHIGAN. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL MAY LEAD TO ISOLATED FLASH FLOODING OVER WESTERN UPPER MICHIGAN. THE THUNDERSTORMS WILL THEN MOVE ACROSS CENTRAL AND EASTERN UPPER MICHIGAN LATE THIS EVENING INTO TONIGHT. SOME STORMS COULD PRODUCE STRONG WIND GUSTS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE ALSO POSSIBLE EARLY THURSDAY EAST OF A LINE FROM MUNISING TO ESCANABA. THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY AND AGAIN SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF LARGE HAIL...DAMAGING WINDS OR FLOODING WOULD BE GREATLY APPRECIATED. LSZ162-240>251-263>267-212045- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 437 PM EDT WED JUN 20 2012 /337 PM CDT WED JUN 20 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY OVER WESTERN LAKE SUPERIOR INTO THIS EVENING AND ACROSS THE CENTRAL AND EASTERN LAKE TONIGHT. SOME STORMS COULD PRODUCE SEVERE WIND GUSTS AND LARGE HAIL MAINLY OVER WESTERN LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE OVER EASTERN LAKE SUPERIOR EARLY THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND AGAIN SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF LARGE HAIL OR WINDS OVER 35 KNOTS WOULD BE GREATLY APPRECIATED. LMZ221-248-250-212045- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 437 PM EDT WED JUN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING INTO TONIGHT. SOME STORMS COULD PRODUCE STRONG WIND GUSTS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF LARGE HAIL OR WINDS OVER 35 KNOTS WOULD BE GREATLY APPRECIATED. TITUS
In the hours before
Local storm report, Jun 20, 4:29 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
429 PM EDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG LITTLE GIRLS POINT 46.61N 90.33W
06/20/2012 GOGEBIC MI LAW ENFORCEMENT
TREE DOWN ON A POWER LINE ON LAKE ROAD
&&
TITUSSpecial weather statement, Jun 20, 4:51 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 451 PM EDT WED JUN 20 2012 MIZ001>003-202115- HOUGHTON-KEWEENAW-ONTONAGON- 451 PM EDT WED JUN 20 2012 ...SIGNIFICANT WEATHER ALERT FOR HOUGHTON...KEWEENAW AND ONTONAGON COUNTIES UNTIL 515 PM EDT... AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF SOUTH RANGE...OR 18 MILES SOUTHWEST OF HOUGHTON. THIS STORM WAS MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... DONKEN... TOIVOLA... SOUTH RANGE... HANCOCK... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MCB
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:08 PM EDT | Special Marine Warning | MQT | 82 min | |
| Jun 19, 9:28 PM EDT | Special Marine Warning | MQT | 2 hr | |
| Jun 19, 10:03 PM EDT | Special Marine Warning | MQT | 72 min | |
| Jun 19, 11:11 PM EDT | Special Marine Warning | MQT | 94 min | |
| Jun 20, 1:16 AM EDT | Special Marine Warning | MQT | 74 min | |
| Jun 20, 1:18 PM EDT | Special Marine Warning | MQT | 117 min | |
| Jun 20, 1:38 PM EDT | Severe Thunderstorm Warning | MQT | Keweenaw | 82 min |
| Jun 20, 2:30 PM EDT | Special Marine Warning | MQT | 105 min | |
| Jun 20, 3:39 PM EDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 51 min |
| Jun 20, 3:54 PM EDT | Special Marine Warning | MQT | 81 min | |
| Jun 20, 3:58 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic | 37 min |
| Jun 20, 4:04 PM EDT | Severe Thunderstorm Warning | MQT | Keweenaw | 41 min |
| Jun 20, 4:21 PM EDT | Special Marine Warning | MQT | 54 min | |
| Jun 20, 4:25 PM EDT | Severe Thunderstorm Warning | MQT | Ontonagon | 65 min |
| Jun 20, 4:39 PM EDT | Special Marine Warning | MQT | 55 min | |
| Jun 20, 5:02 PM EDT | Areal Flood Advisory | MQT | Gogebic, Ontonagon | 6 hr |
| Jun 20, 5:23 PM EDT | Special Marine Warning | MQT | 52 min | |
| Jun 20, 5:26 PM EDT | Tornado Warning | MQT | Houghton, Keweenaw | 34 min |
| Jun 20, 5:37 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic | 38 min |
| Jun 20, 5:59 PM EDT | Special Marine Warning | MQT | 33 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.